Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lance

can BP really cause cancer?

sorry, it's a question.

it's not only about the fact that my pharmacist told me this stuff can actually cause cancer.

there's more.

i'm in the middle of the second month of the CSR. my skin is a mess. it's red and flaky. my moisturizer somewhat helps with that but leaves my skin oily, and there's nothing it can do about the red marks and existing spots. overall my face looks unhealthy, so now it's not only about acne.

i use Neutrogena Extra Gentle Cleanser (too gentle i reckon), BP2.5% (Benzac AC's) and Neutrogena Moisture SPF15, following the regimen religiously, 15 minutes and so on..

i'm gonna get Neutrogena Healthy Skin Face Lotion next week, it's supposed to help with the red marks.

but i've been thinking..

i know i shd give it 3 months, but i hear more about ppl who haven't got much better by that time, and ppl who say BP causes irritation, which leads to more breakouts, and this cancer thing, and it's alot of money and time to spend on.. gush i'm so confused and sick of it..

and even if it eventually works, i'll be constantly petrified to miss one application lest i break out..

:wall:

what shd i do?

Share this post


Link to post
Share on other sites

everything causes cancer these days just take it....

i think its just a side effect i would continue use and if you still get those symptoms ask a gp

Share this post


Link to post
Share on other sites

everything causes cancer these days just take it....

i think its just a side effect i would continue use and if you still get those symptoms ask a gp

cancer is a side effect?

well actually it's not my biggest concern. it's just frustrating to look like a freak..

btw, nice quote, about dancing..

Share this post


Link to post
Share on other sites

I guess it really depends on how bad you want clear healthy skin. I can tell you personally that I went to a dermatologist office since i was around 15. It was like 50-100 dollars every time i went for a checkout and some months i would get new medications that cost around 90 dollars for 3 months plus the soaps and moisturizers. Thats a lot more expensive than bp and the other otc products. Give it at least one more month and try to get something with aha. I had a lot of really unhealthy marks and scars on my face. Then i tried moisturizers with aha and im really happy with them. My skin burned at first but it really evens my tone out and fades the red marks a lot faster than other moisturizers. Im on 42 days or more i think and im just starting to see good improvement. I did mess around with scrubs and changed moisturizers a couple times and i think that really broke me out. Find something you like and that dan approves then give it a few more months on those products and if it doest work by then go to a derma and waste your money. I sure did before i found the regimen.

Share this post


Link to post
Share on other sites

tar

no not that cancer is a side effect that your skin is red and flaky

i still would continue use and if symptoms persist see a doc..

Share this post


Link to post
Share on other sites

I guess it really depends on how bad you want clear healthy skin. I can tell you personally that I went to a dermatologist office since i was around 15. It was like 50-100 dollars every time i went for a checkout and some months i would get new medications that cost around 90 dollars for 3 months plus the soaps and moisturizers. Thats a lot more expensive than bp and the other otc products. Give it at least one more month and try to get something with aha. I had a lot of really unhealthy marks and scars on my face. Then i tried moisturizers with aha and im really happy with them. My skin burned at first but it really evens my tone out and fades the red marks a lot faster than other moisturizers. Im on 42 days or more i think and im just starting to see good improvement. I did mess around with scrubs and changed moisturizers a couple times and i think that really broke me out. Find something you like and that dan approves then give it a few more months on those products and if it doest work by then go to a derma and waste your money. I sure did before i found the regimen.

it's actually cheaper to get a prescribed medicine.

but u r right, i shd give it another month and hope for the AHA moisturizer to heal my skin :pray:

i've wasted a LOT of money since i first got acne when i was 16.. two courses of tane, minocycline, topicals..

my friends spend their savings on trips and fun, and i have to save money for the next product.. it suxx..

thanx for the support mates, i needed it.

Share this post


Link to post
Share on other sites

sorry, it's a question.

it's not only about the fact that my pharmacist told me this stuff can actually cause cancer.

there's more.

i'm in the middle of the second month of the CSR. my skin is a mess. it's red and flaky. my moisturizer somewhat helps with that but leaves my skin oily, and there's nothing it can do about the red marks and existing spots. overall my face looks unhealthy, so now it's not only about acne.

i use Neutrogena Extra Gentle Cleanser (too gentle i reckon), BP2.5% (Benzac AC's) and Neutrogena Moisture SPF15, following the regimen religiously, 15 minutes and so on..

i'm gonna get Neutrogena Healthy Skin Face Lotion next week, it's supposed to help with the red marks.

but i've been thinking..

i know i shd give it 3 months, but i hear more about ppl who haven't got much better by that time, and ppl who say BP causes irritation, which leads to more breakouts, and this cancer thing, and it's alot of money and time to spend on.. gush i'm so confused and sick of it..

and even if it eventually works, i'll be constantly petrified to miss one application lest i break out..

:wall:

what shd i do?

hi i came across this on a drug info website:

Benzoyl peroxide and urea topical may increase the sensitivity of the skin to sunlight. Avoid prolonged exposure to sunlight or artificial UV light (e.g., sunlamps). Use a sunscreen on treated areas while using benzoyl peroxide and urea topical.

Avoid combining sunscreen containing PABA and benzoyl peroxide. Temporary skin discoloration may occur if they are used together

(from this link below)

http://health.yahoo.com/drug/d05238a1

IMO i think its harmless...if u wanna b safe maybe get a special type of sunscreen :think:

...i think bp is harmless just make sure u wear a good sunscreen (and one which isnt going to react with the bp just to be safe). :

Share this post


Link to post
Share on other sites

great info emily, thanx.

but i wonder what PABA is and wether my good old Neutrogena Moisture SPF15 contains it.

if not, i'd feel alot safer...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×